MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED LATER ALIZED GLENOSPHERE +3 DIA 36MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER PERFORM REVERSED LATER ALIZED GLENOSPHERE +3 DIA 36MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWJ022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Since this event is a particular issue, the opinion of the medical expert was requested with the limited information available and stated as following: ¿as the surgeon performed an extensive release of soft tissues and the motion interfaces (arthroscopic debridement, capsular release, subacromial decompression, exostosis, removal of posterolateral acromion, and removal of sutures), i do not believe we can blame to inferior osteophyte to be the reason for the limited range of motion.The shoulder was still fine a couple of months before the ae was reported and osteophytes do not develop in such a short time".Moreover, an osteophyte can be defined as a bony outgrowth, that occurred usually adjacent to an area of articular cartilage damage in a joint, mainly affected by osteoarthritis or due to aging, a condition that causes joints to become painful and stiff.In this case, it is very unlikely that the device could have caused the reported event.¿ more detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or any further information is provided, the complaint report will be updated.Device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient had post-operative pain which limited their range of motion.Through ct scans it was revealed that the patient had inferior osteophyte.The patient underwent an arthroscopic surgery without component extraction.

Brand Name
TORNIER PERFORM REVERSED LATER ALIZED GLENOSPHERE +3 DIA 36MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15725823
Report Number0001649390-2022-00091
Device Sequence Number7204464
Product Code KWS
UDI-Device Identifier00846832090372
UDI-Public00846832090372
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDWJ022
Device Catalogue NumberDWJ022
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight54 KG